It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Cheryl on September 29, 2000 at 00:47:03:

I just wrote an inquiry about possible reaction to Vit. A with my son. I wonder if it could be the addition of Bifidolpholis instead? I feel really silly writing an addition to my last message, but I just finished reading about everyone talking about Nystatin and "die off" of yeast, which I am familiar with. What I had forgotten was the behaviors and changes that may go along with it for the child. I have not put Graham on Nystatin or anything so potent but the he did just start on Bifidolpholis (3 capsules twice a day!) and 1 Acidolpholis capsule per day. The Bifidolpholis is one of the new additions to his supplements that his body was indicating a need for. May be some of the symptoms I am attributing to Vit. A could be this? I don't know, it drives me pretty crazy sometimes with all the awareness we need and always having to figure out what is causing what!!!! Does anyone else feel that craziness sometimes?? Thanks Again!

Follow Ups
  • Re: Bifidolpholis Yes, 'craziness' seems the usual stateto me too.-Grandma Peg 13:59:29 10/01/00 (0)

All times are GMT -7. The time now is 03:58 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!